# SDR USAA020340

- Difficulty date: July 23, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, ABOVE S24L FORWARD OF FS 727E.  DAMAGE REMOVED, INSTALLED EXTERNAL DOUBLER 10 INCHES BY 8 INCHES PER SRM 53-00-01 FIG 202.  (M)
